# SDR RAIA00101028

- Difficulty date: January 29, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 11,019 hours, 12,261 cycles
- Engine: Garrtt TPE33114
- Engine time: 10,751 hours, 10,112 cycles
- Propeller: Mcauly C5JFR36C1104
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Condition: Failed
- Location: Rt Prop Deice
- Part time: 9,519 hours, 8,748 cycles
- Component: Propeller, Mcauly
- Component part number: C5JFR36C1104
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

7440-CMI- DURING CLIMBOUT RIGHT HAND PROP HEAT FAILED.  MAINTENANCE REMOVED AND REPLACED NR 2 DEICE BOOT IAW J41 MAINTENANCE MANUAL.
